Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

July 13, 2015Washington County, Minnesota; Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jul 13, 2015, 2:47 AM CDT for Washington County, Minnesota; Saint Croix County, Wisconsin. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2015, 2:47 AM CDT (07:47 UTC)
Expired
Jul 13, 2015, 3:45 AM CDT
In force
58 min
Issued by
NWS Twin Cities, MN

Counties Washington County, MN, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 63 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3598 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
1.4
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WWUS83 KMPX 130747
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
247 AM CDT MON JUL 13 2015
 
MNZ061>063-WIZ023-024-130845-
WASHINGTON-ANOKA-RAMSEY-ST. CROIX-PIERCE-
247 AM CDT MON JUL 13 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN RAMSEY...NORTHERN
WASHINGTON...EAST CENTRAL ANOKA...NORTHEASTERN PIERCE AND SOUTHERN
ST. CROIX COUNTIES...

AT 247 AM CDT...A STRONG THUNDERSTORM WAS OVER LINO LAKES...OR 13
MILES NORTH OF ST. PAUL...MOVING SOUTHEAST AT 50 MPH.

HEAVY RAIN...WINDS IN EXCESS OF 40 MPH...AND DIME SIZE HAIL ARE 
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RIVER FALLS...BLAINE...MAPLEWOOD...OAKDALE...SHOREVIEW...WHITE BEAR
LAKE...LINO LAKES...STILLWATER...HUGO...HUDSON...VADNAIS HEIGHTS AND
MOUNDS VIEW.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 254 AND 258.
 INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 1 AND 30.

THIS INCLUDES THE FOLLOWING LOCATIONS 
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4511 9321 4525 9311 4496 9214 4469 9232
TIME...MOT...LOC 0747Z 296DEG 44KT 4514 9307 
$$

JRB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 13, 12:47 AM CDT, 2 hours earlier.

Area forecast discussion, Jul 13, 12:47 AM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1247 AM CDT MON JUL 13 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 300 PM CDT SUN JUL 12 2015

A VERY ACTIVE 6-12 HR PERIOD EXPECTED AS ENVIRONMENTAL CONDITIONS
ARE BECOMING EXPLOSIVE FOR TSRA IN WC MN AS OF 3 PM. A FEW STORMS
ARE ALREADY DEVELOPING BETWEEN FARGO ND AND ALEXANDRIA MN WHICH IS
THE FIRST AREA OF CONCERN FOR SVR WX LATER THIS AFTN. /SPC ALREADY
IN THE WORKS ON A SVR WATCH/ ALTHOUGH WE HAVE BEEN ADVERTISING
THIS EVENT FOR THE PAST COUPLE OF DAYS...THERE AREA STILL A FEW
SVR WX ELEMENTS THAT NEED TO WORKOUT FOR THE POTENTIAL OF A FEW
SUPERCELL AND THEN TRANSITIONING INTO A BOW ECHO SEGMENT THIS
EVENING. THE LATEST SHORT TERM MODELS /CAMS/ AND THEIR ASSOCIATED
REFLECTIVITY FORECAST INDICATED THE AREA NEAR FARGO WILL MOVE E-SE
ACROSS WC/CENTRAL MN DURING THE LATE AFTN...WHILE ANOTHER AREA
DEVELOPS IN SW/SC MN WHERE DAYTIME HEATING HAS ALLOWED FOR NEARLY
NO INHIBITION AND THE ADDED SFC BOUNDARY MOVING EASTWARD IN THE
AREA. OTHERWISE...NO OTHER CHGS OVERNIGHT WITH THE AFOREMENTIONED
BOW ECHO MOVING E/SE ACROSS OUR CWA. THERE COULD BE LINGERING
SHRA/TSRA AFT MIDNIGHT...BUT THE BULK OF THE SVR WX SHOULD BE IN
WISCONSIN/IOWA. FLASH FLOODING IS ANOTHER ASPECT OF SVR WX IF ANY
TRAINING OF THE STORMS DEVELOP IN WC/CENTRAL MN BEFORE THE MAIN
BOW ECHO SEGMENT MOVES TO THE SE. AM THINKING THAT ANY HEAVY
RAINFALL AND TRAINING SHOULD BE TEMPORARY...SO NOT ANTICIPATING
ISSUING A FFA TONIGHT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 300 PM CDT SUN JUL 12 2015

ASIDE FROM A PASSING RIDGE AXIS ATOP THE REGION TUE
NIGHT-WED NIGHT WHICH WILL LIKELY LEAD TO A SUPPRESSION OF
CONVECTION FOR THAT 24-36 HOUR PERIOD...THE EXTENDED PORTION OF THIS
FCST PKG WILL CONTINUE TO ADVERTISE 20-40 PERCENT POPS FOR
SHWRS/TSTMS FOR EACH DAY.

A SECONDARY TROF AXIS ROUNDING THE WRN PERIPHERY OF THE DEPARTING
UPR LVL LOW OF TDA WILL AID IN KEEPING SHWRS/TSTMS IN THE
AREA...MAINLY OVER ERN PORTIONS OF THE WFO MPX CWFA...FOR MON NIGHT
INTO TUE MRNG. STORM STRENGTH WILL BE RATHER WEAK DUE TO THE LOSS OF
DAYTIME HEATING AND THE DEPARTURE OF UPR LVL SUPPORT. PRECIP WILL
SHIFT OFF TO THE E TUE MRNG AS THE UPR LVL RIDGE ARRIVES...MAKING
FOR A MAINLY DRY TUE NIGHT INTO WED NIGHT PERIOD. POPS RETURN LATE
WED NIGHT THRU THE REST OF THE FCST PERIOD AS THE UPR LVL FLOW
FLATTENS OUT WHILE SEVERAL WEAK DISTURBANCES RIDE EWD THRU THE FLOW.
IN ADDITION...A FEW MEANDERING SFC FRONTS WILL DEVELOP IN THE
CENTRAL-NRN PLAINS WHICH WILL DRIFT INTO THE UPR MISS RIVER VALLEY.
THE CONTINUED DEEPLY MOIST ENVIRONMENT COMBINED WITH THESE
NONDESCRIPT FEATURES WILL FORCE MENTION OF SHWRS/TSTMS IN THE FCST
THRU MUCH OF THE WEEK. BECAUSE NO PRONOUNCED FEATURES WILL ESTABLISH
THEMSELVES AS A MAIN DRIVER OF CONVECTION...SEVERE WEATHER POTENTIAL
LOOKS RATHER LOW FOR MUCH OF THE UPCOMING WEEK BEYOND MONDAY.

AS FOR TEMPERATURES...A COOLING TREND WILL COMMENCE BEHIND THE
STRONG FRONTAL SYSTEM IMPACTING THE AREA THRU MONDAY. HIGHS WILL
DROP BACK TO THE UPR 70S TO MID 80S...SO STILL WARM BUT NOT OVERLY
SO. ALSO...LOWS WILL HOLD MAINLY IN THE 60S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1246 AM CDT MON JUL 13 2015

TSRA WILL CONTINUE TO SAG SOUTH AND EAST OF KMSP AND KEAU EARLY
THIS MORNING. VARIABLE WINDS WILL TURN BACK TO THE SE BY 08Z.
POCKETS OF SHRA/TSRA WILL BE NEAR KAXN...KSTC AND KRNH THROUGH
AROUND 08Z AS WELL. THEREAFTER THE MAIN CONCERN BECOMES MVFR/IFR
CEILINGS DUE TO THE VERY MOIST CONDITIONS. THE WI TERMINALS ARE AT
MOST RISK DUE TO THE WIDESPREAD RAIN AND LIGHT WINDS. ANOTHER
THREAT FOR SHRA/TSRA WILL OCCUR MONDAY AFTERNOON/EVENING. THERE
WILL ALSO BE GUSTY NW WINDS MONDAY AFTERNOON...REACHING 20-25
KNOTS.

KMSP...WORST IS OVER FOR THE AIRFIELD WITH THE WINDS ALREADY
RETURNING TO A SOUTHERLY DIRECTION. MAIN CONCERN IS MVFR
CEILINGS RETURNING DURING THE LATE NIGHT HOURS. CONFIDENCE WAS
NOT HIGH ENOUGH TO INCLUDE THEM AT THIS TIME. ANOTHER CHANCE FOR
SHRA/TSRA RETURNS MONDAY AFTERNOON...NOT AS STRONG OR WIDESPREAD
AS TONIGHT/S.

/OUTLOOK FOR KMSP/

TUE...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS NW 5-10 KTS BCMG NE.
WED...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS E-SE 5 TO 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JLT
LONG TERM...JPC
AVIATION...RAH
Hazardous weather outlook, Jul 12, 12:18 PM CDT, 14 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1218 PM CDT SUN JUL 12 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
131730-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1218 PM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE HEAT THREAT.

VERY WARM AND HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON WITH
HEAT INDEX VALUES REACHING 95 TO 105 DEGREES ACROSS PORTIONS OF
CENTRAL AND SOUTHERN MINNESOTA...AND BETWEEN 90 AND 95 IN WESTERN
WISCONSIN. PLEASE SEE THE LATEST HEAT ADVISORY FOR MORE
INFORMATION.

THE SEVERE WEATHER THREAT.

THERE IS A MODERATE RISK FOR SEVERE WEATHER LATE THIS AFTERNOON
AND THIS EVENING ACROSS THE SOUTHERN HALF OF MINNESOTA AND IN FAR
WESTERN WISCONSIN. VERY LARGE HAIL...DAMAGING WINDS AND A TORNADO
OR TWO ARE POSSIBLE LATER ON TODAY. PLAN AHEAD AND STAY SAFE
LATER TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

OCCASIONAL THUNDERSTORM CHANCES ARE EXPECTED THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED LATER TODAY.

JLT

In the hours before

Local storm report, Jul 13, 12:38 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND DMG     3 SW HOWARD LAKE        45.02N 94.10W
07/12/2015                   WRIGHT             MN   TRAINED SPOTTER

            3 TREES DOWN. CROP DAMAGE CORN BLOWN DOWN CR 30SW.

&&

CARLYON
Special weather statement, Jul 13, 12:41 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1241 AM CDT MON JUL 13 2015

MNZ069-070-077-078-WIZ024-026-130645-
RICE-DAKOTA-SCOTT-GOODHUE-PEPIN-PIERCE-
1241 AM CDT MON JUL 13 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DAKOTA...EAST
CENTRAL SCOTT...GOODHUE...NORTHEASTERN RICE...SOUTHEASTERN PIERCE AND
PEPIN COUNTIES...

AT 1241 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ALTOONA TO NEAR WACOUTA TO NEAR ELKO NEW
MARKET...AND MOVING SOUTHEAST AT 35 MPH.

HEAVY RAIN AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTHFIELD...RED WING...LAKEVILLE...SAVAGE...PRIOR LAKE...
FARMINGTON...CANNON FALLS...PINE ISLAND...ZUMBROTA...DURAND...KENYON
AND GOODHUE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 76 AND 86.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN MINNESOTA AND WEST CENTRAL WISCONSIN.

LAT...LON 4459 9167 4459 9202 4441 9209 4445 9224
      4445 9243 4437 9243 4436 9255 4420 9256
      4419 9298 4474 9346 4461 9272 4469 9196
      4468 9173 4463 9165
TIME...MOT...LOC 0541Z 311DEG 32KT 4473 9150 4449 9243 4460 9330

JRB
Local storm report, Jul 13, 1:15 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
115 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     RICE LAKE               45.50N 91.74W
07/12/2015                   BARRON             WI   TRAINED SPOTTER

            A COUPLE LARGE 2 FOOT TREES WERE BLOWN DOWN

&&

CLF
Special weather statement, Jul 13, 1:23 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
123 AM CDT MON JUL 13 2015

MNZ049>051-130715-
STEARNS-SHERBURNE-BENTON-
123 AM CDT MON JUL 13 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STEARNS...WESTERN
SHERBURNE AND SOUTHEASTERN BENTON COUNTIES...

AT 123 AM CDT...A STRONG THUNDERSTORM WAS OVER COLLEGEVILLE...OR 8
MILES WEST OF ST. CLOUD...MOVING SOUTHEAST AT 35 MPH.

HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...SARTELL...SAUK RAPIDS...BIG LAKE...WAITE PARK...ST.
JOSEPH...BECKER...COLLEGEVILLE...CLEARWATER...CLEAR LAKE...ORROCK AND
SANTIAGO.

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 156 AND
178.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4555 9367 4531 9379 4534 9384 4534 9387
      4539 9392 4538 9396 4540 9399 4539 9401
      4542 9404 4541 9406 4556 9442 4568 9439
TIME...MOT...LOC 0623Z 294DEG 32KT 4558 9436

JRB
Local storm report, Jul 13, 1:51 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
151 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND GST     7 ESE COLFAX            44.96N 91.59W
07/13/2015  M66 MPH          CHIPPEWA           WI   TRAINED SPOTTER

            SEVERAL TREES DOWN

&&

CLF
Special weather statement, Jul 13, 2:47 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
247 AM CDT MON JUL 13 2015

MNZ061>063-WIZ023-024-130845-
WASHINGTON-ANOKA-RAMSEY-ST. CROIX-PIERCE-
247 AM CDT MON JUL 13 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN RAMSEY...NORTHERN
WASHINGTON...EAST CENTRAL ANOKA...NORTHEASTERN PIERCE AND SOUTHERN
ST. CROIX COUNTIES...

AT 247 AM CDT...A STRONG THUNDERSTORM WAS OVER LINO LAKES...OR 13
MILES NORTH OF ST. PAUL...MOVING SOUTHEAST AT 50 MPH.

HEAVY RAIN...WINDS IN EXCESS OF 40 MPH...AND DIME SIZE HAIL ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RIVER FALLS...BLAINE...MAPLEWOOD...OAKDALE...SHOREVIEW...WHITE BEAR
LAKE...LINO LAKES...STILLWATER...HUGO...HUDSON...VADNAIS HEIGHTS AND
MOUNDS VIEW.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 254 AND 258.
 INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 1 AND 30.

THIS INCLUDES THE FOLLOWING LOCATIONS

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4511 9321 4525 9311 4496 9214 4469 9232
TIME...MOT...LOC 0747Z 296DEG 44KT 4514 9307

JRB

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:00 PM CDTTornado WarningMPXMorrison, Todd45 min
Jul 12, 7:09 PM CDTTornado WarningMPXPope, Stevens36 min
Jul 12, 7:18 PM CDTTornado WarningMPXMorrison, Todd42 min
Jul 12, 7:20 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd70 min
Jul 12, 7:30 PM CDTSpecial Weather StatementMPXDouglas3 hr
Jul 12, 7:39 PM CDTTornado WarningMPXDouglas30 min
Jul 12, 7:40 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns50 min
Jul 12, 7:42 PM CDTTornado WarningMPXPope48 min
Jul 12, 8:16 PM CDTSevere Thunderstorm WarningMPXStearns44 min
Jul 12, 8:24 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Sherburne51 min
Jul 12, 8:27 PM CDTSevere Thunderstorm WarningMPXPope33 min
Jul 12, 8:32 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs28 min
Jul 12, 8:40 PM CDTSpecial Weather StatementMPXDouglas35 min
Jul 12, 8:54 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs51 min
Jul 12, 8:54 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright81 min
Jul 12, 8:59 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns46 min
Jul 12, 8:59 PM CDTSevere Thunderstorm WarningMPXAnoka, Benton, Isanti, Sherburne61 min
Jul 12, 9:03 PM CDTSpecial Weather StatementMPXChippewa27 min
Jul 12, 9:24 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti51 min
Jul 12, 9:31 PM CDTSpecial Weather StatementMPXKandiyohi29 min
Jul 12, 9:48 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright57 min
Jul 12, 9:48 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti, Ramsey, Washington57 min
Jul 12, 10:32 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright26 min
Jul 12, 10:45 PM CDTSpecial Weather StatementMPXCarver, Hennepin, McLeod, Ramsey, Washington, Wright60 min
Jul 12, 10:55 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Wright35 min
Jul 12, 11:18 PM CDTSpecial Weather StatementMPXDouglas57 min
Jul 12, 11:18 PM CDTSevere Thunderstorm WarningMPXDakota, Scott19 min
Jul 12, 11:40 PM CDTSpecial Weather StatementMPXDakota, Goodhue, Le Sueur, Rice, Scott50 min
Jul 13, 12:29 AM CDTSpecial Weather StatementMPXTodd46 min
Jul 13, 12:41 AM CDTSpecial Weather StatementMPXGoodhue64 min
Jul 13, 1:23 AM CDTSpecial Weather StatementMPXSherburne52 min
Jul 12, 9:59 PM CDTSevere Thunderstorm WarningMPXPolk, Saint Croix61 min
Jul 12, 10:18 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn57 min
Jul 12, 11:26 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Rusk49 min
Jul 13, 12:03 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire42 min
Jul 13, 12:17 AM CDTSpecial Weather StatementMPXRusk28 min
Jul 13, 12:37 AM CDTSpecial Weather StatementMPXEau Claire23 min
Jul 13, 2:56 PM CDTSpecial Weather StatementMPXPolk34 min
Jul 13, 3:00 PM CDTSevere Thunderstorm WarningMPXPolk45 min
Jul 13, 3:49 PM CDTSpecial Weather StatementMPXPolk41 min
Jul 13, 4:03 PM CDTSevere Thunderstorm WarningMPXPolk21 min
Jul 13, 4:13 PM CDTSevere Thunderstorm WarningMPXPolk28 min
Jul 13, 4:36 PM CDTSpecial Weather StatementMPXDunn39 min
Jul 13, 5:25 PM CDTSpecial Weather StatementMPXEau Claire20 min
Jul 13, 5:41 PM CDTSevere Thunderstorm WarningMPXDunn, Saint Croix31 min
Jul 13, 6:03 PM CDTSevere Thunderstorm WarningMPXDunn, Pepin31 min
Jul 13, 6:22 PM CDTSevere Thunderstorm WarningMPXEau Claire23 min

Nearby

Special Weather Statements in Minnesota, 2015Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.